# SDR SWAA2021061470914

- Difficulty date: May 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER FORWARD UPPER SLIDE SEAL IS CRACKED. ; / COMPLETED STEP FOR REMOVAL.; REMOVED AND REPLACED ; WITH SERVICEABLE PART; RT HORIZ STAB UPPER SLIDE SEAL IAW AMM 53-31-31-000-802 NS 53-31-31-400-802.; INSPECTION COMPLETE
